# SDR SWAA085565

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 73,847 hours, 68,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD ENTRY EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
